# SDR A6WA201240314

- Difficulty date: January 19, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SEAT TRACKS AND TIE DOWN POINTS FROM FS 559 TO 621.00 ARE CORRODED AT RBL 27, RBL 9, LBL 9 AND LBL27.  BLENDED AND SMOOTHED OUT CORRODED ON SERVICEABLE CARGO TRACKS IAW SRM 51-21-06.  INSTALLED SERVICEABLE SEAT TRACKS FOR SEAT TRACKS OUT OF SERVICEABLE LIMITS IAW SRM 51-40-11, 51-21-11, 51-25-06 AND 51-25-16.
